# SDR SWAA2024100744086

- Difficulty date: October 1, 2024
- Submitted: October 7, 2024
- Operation: Air carrier
- Aircraft: N7863A
- Make and model: Boeing 737-7Q8
- Aircraft serial: 30644
- Aircraft time: 62,890 hours, 41,526 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Condition: Delaminated
- Location: Zone 600 Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH WING OUTBOARD AFT FLAP INBD LOWER SKIN DELAMINATING<[01] REMOVED R/H O/B AFT FLAP PER AMM 27-51-22;[02] OK TO. INSTALL R/H O/B AFT FLAP;[03] 01 - REMOVED AND REPLACED R/H O/B AFT FLAP PER [AMM 27-51-22-400-801-NG (OUTBOARD AFT FLAP INSTALLATION - PERMANENT)];[04] 02 - INSPECTED PER [AMM 27-51-22-400-801-NG (OUTBOARD AFT FLAP INSTALLATION - PERMANENT)]
